# SDR CA150319005

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,759 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087005
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDED WITH NO ISSUE, ON TAXI TO RAMP WAS ASKED TO HOLD SHORT OF APRON, AT THAT POINT CREW HAD A LOW INDICATION PRESSURE ON GREEN HYDRAULICS, SHOWED ZERO ON THE QUANTITY DUE TO THE FACT THAT ACFT HAD JUST LANDED CAPT HAD CONCERNS OF HYDRAULIC FLUID ON BRAKES AND ELECTED TO CALL OUT CFR.  TRUCKS ATTENDED AND CAPT WAS ADVISED THAT THERE WAS A POOL OF HYDRAULIC FLUID ON GROUND.  ACFT REQUIRED TOWING TO THE GATE.  MAINTENANCE ADVISED CAPT THAT LEAK SEEMS TO BE IN NOSE GEAR AREA.   RESOLUTION FOUND NLG DOOR GROUND OPENING BYPASS VALVE LEAKING R & R VALVE IAW AMM TASK 32-31-15 PB401 CONFOO. OPS CHECK AND LEAK CHECKS OK FOR SERVICE.
